# SDR SIMA20150311010

- Difficulty date: March 11, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY LT FLOORBEAM CORRODED UNDER GUSSET AT FWD NUTPLATE HOLE.  PERFORMED PERMANENT REPAIR ON THE LAVATORY LT FLOORBEAM CORRODED UNDER GUSSET AT FWD NUTPLATE HOLE IAW ERS-EM-53MR-1198.  SEE TURNOVER FOR DETAILS.
